# SDR ASAA2025020956580

- Difficulty date: February 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A3251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO DOOR FRAME TO STA 727F AT STR 23R 9 PLACES. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" REPAIR ON FUELAGE SKIN PN: 146A3251 / 146A3231 AT STA 727F TO STA 807 ON STR23R IAW EA# 800-53EA-28353 REV 00. SRXR430X.
